Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent
Efendiev, M.; Zelik, S.
Attractors of the reaction-diffusion systems with rapidly oscillating coefficients and their homogenization. Annales de l'institut Henri Poincaré (C) Analyse non linéaire, 19 no. 6 (2002), p. 961-989
Texte intégral djvu | pdf | Analyses MR 1939092 | Zbl 1036.35038

URL stable: http://www.numdam.org/item?id=AIHPC_2002__19_6_961_0

Bibliographie

[1] Babin A.V., Vishik M.I., Attractors of Evolutionary Equations, North-Holland, Amsterdam, 1992.  MR 1156492 |  Zbl 0778.58002
[2] Bensoussan A., Lions J.-L., Papanicolaou G., Asymptotic Analysis for Periodic Structures, North-Holland, Amsterdam, 1978.  MR 503330 |  Zbl 0404.35001
[3] Bourgeat A., Pankratov L., Homogenization of semilinear parabolic equations in domains with spherical traps, Appl. Anal. 64 (3–4) (1997) 303-317.  MR 1460086 |  Zbl 0878.35013
[4] Freitas P., Rocha C., Lyapunov functional and stability for FitzHugh–Nagumo systems, JDE 169 (2001) 208-227.  MR 1808465 |  Zbl 0974.35051
[5] De Giorgi E., Spagnolo S., Sulla convergenza degli integrali dell'energia per operatori ellittici del secondo ordine, Boll. Unione Mat. Ital 8 (1973) 391-411.  MR 348255 |  Zbl 0274.35002
[6] Hale J., Asymptotic Behaviour of Dissipative Systems, Math. Surveys Monographs, 25, American Mathematical Society, Providence, RI, 1987.  MR 941371 |  Zbl 0642.58013
[7] Kozlov S., Averaging differential equations with almost-periodic rapidly oscillating coefficients, Math. USSR Sb. 35 (4) (1979) 481-498.  Zbl 0422.35003
[8] Kuznetsov Y., Elements of Applied Bifurkation Theory, Applied Math. Sciences, 112, Springer-Verlag, New York, 1995.  MR 1344214 |  Zbl 0829.58029
[9] Ladyzhenskaya O., Solonnikov V., Uraltseva N., Linear and Quasilinear Parabolic Equations, Nauka, Moscow, 1967.
[10] Levitan B., Almost-periodic Functions, Gostekhizdat, Moscow, 1953.  MR 60629
[11] Levitan B., Zhikov V., Almost-periodic Functions and Differential Equations, Moscow Univ. Press, Moscow, 1978.  MR 509035 |  Zbl 0414.43008
[12] Pankratov L., Chueshov I., Homogenization of attractors of non-linear hyperbolic equations with asymptotically degenerate coefficients, Sb. Math. 190 (9) (1999) 1325-1352.  MR 1725227 |  Zbl 0940.35029
[13] Temam R., Infinite Dimensional Dynamical Systems in Mechanics and Physics, Springer-Verlag, New York, 1988.  MR 953967 |  Zbl 0662.35001
[14] Triebel H., Interpolation Theory, Function Spaces, Differential Operators, North-Holland, Amsterdam, 1978.  MR 503903 |  Zbl 0387.46032
[15] Vishik M., Asymptotic Behaviour of Solutions of Evolutionary Equations, Cambridge Univ. Press, Cambridge, 1992.  MR 1215488 |  Zbl 0797.35016
[16] M. Vishik, Attractors of Equations Arising in Mathematical Physics with Rapidly Oscillating Terms and their Averadging, Talk on the Conference Dedicated to the 60th Birthday of R. Temam (Paris, Poitiers, 2000) (joint work with B. Fiedler).
[17] Vishik M., Zelik S., The regular attractor for a non-linear elliptic system in a cylindrical domain, Math. Sb. 190 (6) (1999) 803-834.  MR 1719581 |  Zbl 0940.35085
[18] Zelik S., The attractor for a nonlinear reaction-diffusion system with a supercritical nonlinearity and it's dimension, Rend. Acad. Naz. Sci. XL Mem. Mat. Appl. 24 (2000) 1-25.  MR 1827004
[19] Zelik S., The dynamics of fast non-autonomous travelling waves and homogenization, in: Carrive M., (Eds.), Actes des journées « Jeunes numériciens » en l'honneur du 60ème anniversaire du Professeur Roger Temam, Poitiers, France, Mars 9–10, 2000, Poitou-Charentes : Atlantique, 2001, pp. 131-142, (English).  Zbl 1004.35010
[20] Zhikov V., Kozlov S., Oleinik O., Homogenization of differential operators and integral functionals, Springer-Verlag, Berlin, 1994.  MR 1329546 |  Zbl 0838.35001
Copyright Cellule MathDoc 2014 | Crédit | Plan du site